# SDR ASAA0310525

- Difficulty date: September 6, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED MAINTENANCE INSPECTION, FOUND EMERGENCY EXIT IDENTIFIER AT THE R2 DOOR WILL NOT ILLUMINATE.  REPLACED BATTERY, THEN EXIT IDENTIFIER TESTED NORMAL.  (M)
